Skip navigation

Please use this identifier to cite or link to this item:
Title: Continuous solutions of iterative equations of infinite order
Authors: Kapica, Rafał
Morawiec, Janusz
Keywords: random-valued vector functions; sequences of iterates
Issue Date: 2009
Citation: "Rocznik Akademii Górniczo-Hutniczej im. Stanisława Staszica, Opuscula Mathematica" Vol. 29, nr 2 (2009), s. 147-155
Abstract: Given a probability space (;A; P) and a complete separable metric space X, we consider R continuous and bounded solutions ': X ! R of the equations '(x) = '(f(x; !))P(d!) and '(x) = 1 􀀀 R '(f(x; !))P(d!), assuming that the given funct Rion f : X ! X is controlled by a random variable L: ! (0;1) with 􀀀1 < log L(!)P(d!) < 0. An application to a refinement type equation is also presented.
ISSN: 2300-6919
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Kapica_Continuous_solutions_of_iterative_equations.pdf464,22 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne 3.0 Polska Creative Commons License Creative Commons